MAUDE Adverse Event Report: COSTA MESA MFG DC HT70 PLUS VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COSTA MESA MFG DC HT70 PLUS VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number HT70 PLUS
Medical Device Problem Codes Erratic or Intermittent Display (1182); Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Service personnel (sp) inspected the ventilator and confirm the noisy ventilator event.Sp reported that pump was replaced to solve the issue.Ventilator passed all test and calibrations per manufacturer specifications at the time of service.One pump was returned to medtronic for further analysis.A visual inspection of the returned board shows no anomalies.The pump was attached to the failure investigation (f.I) test ventilator and it initially made a chattering noise and then locked up.The unit under testing was powered down and the pump was removed and inspected.On the small cap end of the pump, there was a significant amount of metal shavings and black debris observed within the linkage cover.Upon further inspection, the axle on the linkage to the linear bearing was loose within the linkage arm's radial bearing.The cause of the noisy pump was by a worn linkage arm radial bearing on the small cap end of the pump.The event will be included in trending and monitoring.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the ht70 ventilator had a blank display.Additionally, it was noted that the pump was noisy.The ventilator was not in use on a patient at the time of the reported event. .

Brand Name
HT70 PLUS VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COSTA MESA MFG DC
1620 sunflower ave
costa mesa CA 92626
MDR Report Key8857941
Report Number2023050-2019-00033
Device Sequence Number2361593
Product Code CBK
UDI-Device Identifier10884521542266
UDI-Public10884521542266
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K111146
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHT70 PLUS
Device Catalogue NumberHT70PM-WW-NA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/10/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2019
Initial Report FDA Received Date08/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1